# SDR SIMA20160120005

- Difficulty date: January 20, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 42,309 hours, 35,845 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 1787
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UNUSUAL THUMPING NOISE COMING FROM UNDERNEATH COCKPIT AREA.  HAPPENED ON TWO SEPARATE TIMES WITH VIBRATION FELT BY BOTH PILOTS.  REMOVED AND REPLACED NLG UPLOCK BOX IAW AMM 32-33-07.  REMOVED AND REPLACED HARNESS TO NLG UPLOCK BOX FOR INTERNAL SHORT IAW SWPM 20-10-00, 20-13-02 AND 20-50-00.  RIG, LEAK AND OPS CHECK GOOD IAW AMM 32-34-00 AND 32-30-00.
